# SDR DL757081422

- Difficulty date: October 19, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 75,096 hours, 36,241 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 453N185318
- Condition: Dented
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY CARGO SYSTEM STOP FITTING SUPPORT IS DENTED, FOUND ALSO TO BE CORRODED.  REMOVED AND REPLACED STOP FITTING
